Journal of the Mathematical Society of Japan

Compactness of the moduli space of Yang ∙ Mills connections in higher dimensions

Hiraku NAKAJIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 3 (1988), 383-392.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230129890

Digital Object Identifier
doi:10.2969/jmsj/04030383

Mathematical Reviews number (MathSciNet)
MR0945342

Zentralblatt MATH identifier
0647.53030

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 58D15: Manifolds of mappings [See also 46T10, 54C35] 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.) 81E99

Citation

NAKAJIMA, Hiraku. Compactness of the moduli space of Yang ∙ Mills connections in higher dimensions. Journal of the Mathematical Society of Japan 40 (1988), no. 3, 383--392. doi:10.2969/jmsj/04030383. http://projecteuclid.org/euclid.jmsj/1230129890.


Export citation